# SDR 07FDEA03094

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651960414
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER MAIN DECK, CORROSION ON UPPER SHEAR DECK, UNDER FLOORBOARDS, STA 1166 PLUS 8", RBL 17" TO RBL 36" (BETTER VIEW FROM LWR AFT PIT) REMOVED SEAT TRACK AT STA 1128 - 1178, RBL 25 AND 45.  REMOVED ATTACHING STRUCTURE   FOR SHEAR WEB REMOVAL.  REMOVED SHEAR WEB.  DRILLED UP SHEAR WEB.  INSTALLED REMOVED STRUCTURE, SEAT TRACK, RBL 25-45 AND SHEAR WEB REF. 51-30-2, THIS IS CLASSIFIED AS A MINOR REPAIR.
